# SDR IXXA20170201034

- Difficulty date: December 4, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON LOWER BEAM UNDER RIGHT HYDRAULIC BAY DOOR CHAFED AND CRACKED AT FORWARD END. REMOVED AND REPLACED THE BEAM IAW SRM 51-40-02 AND DRAWING 313T1380.
